MathSciNet Relay Station
MathSciNet bibliographic data
MR477029 30A44
Marcus, Moshe Radial averaging of domains, estimates for Dirichlet integrals and applications. J. Analyse Math. 27 (1974), 47–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement